I am 27 and had a tubal ligation after my 3 child in Dec. of 2005. I am now 3 months late on my period and have been having nausea and dizzy spells. Also my ankles swelled up to 3x there size last weekend which I never had happen before. I took a HPT and it came back negative. I have cramping like normal about a week before I'm due to start my period but nothing happens. Does this sound familiar to anyone. I just started a new job and don't have insurance yet and cant really afford to go to the doctors but I'm afraid somethings wrong. Any advice would be great......
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.